Uncertainty Aversion, Risk Aversion, and the Optimal Choice of Portfolio
James Dow and
Sergio Werlang
Econometrica, 1992, vol. 60, issue 1, 197-204
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (400)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819920 ... O%3B2-J&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:60:y:1992:i:1:p:197-204
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().